American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 293 found      Go to page: 1 2 3 4 > >>

[1] Marianne Akian, Stéphane Gaubert and Roger Nussbaum. Uniqueness of the fixed point of nonexpansive semidifferentiable maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 2143-2157.
Abstract, references, and article information   
View Article: PDF

[3] Adrian Petruşel, Cristina Urs and Oana Mleşniţe. Vector-Valued Metrics in Fixed Point Theory. Contemporary Mathematics 636 (2015) 149-165.
Book volume table of contents
View Article: PDF

[4] Wataru Takahashi, Ngai-Ching Wong and Jen-Chih Yao. Attractive Point and Mean Convergence Theorems for New Generalized Nonspreading Mappings in Banach Spaces. Contemporary Mathematics 636 (2015) 225-248.
Book volume table of contents
View Article: PDF

[5] Simeon Reich and Alexander J. Zaslavski. Contractivity, Porosity and Infinite Products. Contemporary Mathematics 636 (2015) 203-209.
Book volume table of contents
View Article: PDF

[6] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[7] T. A. Burton. Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''. Proc. Amer. Math. Soc. 141 (2013) 4425-4426.
Abstract, references, and article information   
View Article: PDF

[8] Yan Wang. Positive solutions for vector differential equations. Proc. Amer. Math. Soc. 141 (2013) 4261-4274.
Abstract, references, and article information   
View Article: PDF

[9] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information   
View Article: PDF

[10] Simeon Reich and Alexander J. Zaslavski. A Fixed Point Theorem for Contractive Non-self Mappings. Contemporary Mathematics 591 (2013) 205-209.
Book volume table of contents
View Article: PDF

[11] Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini. Solutions of an advected phase field system with low regularity velocity. Proc. Amer. Math. Soc. 141 (2013) 943-958.
Abstract, references, and article information   
View Article: PDF

[12] Adi Ben-Israel. An Inverse Newton Transform. Contemporary Mathematics 568 (2012) 27-40.
Book volume table of contents
View Article: PDF

[13] Daniel Reem. The Bregman Distance without the Bregman Function II. Contemporary Mathematics 568 (2012) 213-223.
Book volume table of contents
View Article: PDF

[14] Manal Gabour and Simeon Reich. The Expected Retraction Method in Banach Spaces. Contemporary Mathematics 568 (2012) 69-75.
Book volume table of contents
View Article: PDF

[15] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information   
View Article: PDF

[16] K. Q. Lan. Nonzero positive solutions of systems of elliptic boundary value problems. Proc. Amer. Math. Soc. 139 (2011) 4343-4349. MR 2823079.
Abstract, references, and article information   
View Article: PDF

[17] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information   
View Article: PDF

[18] Tian Xiang and Rong Yuan. Critical type of Krasnosel’skii fixed point theorem. Proc. Amer. Math. Soc. 139 (2011) 1033-1044. MR 2745654.
Abstract, references, and article information   
View Article: PDF

[19] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Efe A. Ok. Fixed set theorems of Krasnoselskii type. Proc. Amer. Math. Soc. 137 (2009) 511-518. MR 2448571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Claudio H. Morales. The Leray-Schauder condition for continuous pseudo-contractive mappings. Proc. Amer. Math. Soc. 137 (2009) 1013-1020. MR 2457441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christopher I. Byrnes and Anders Lindquist. A note on the Jacobian conjecture. Proc. Amer. Math. Soc. 136 (2008) 3007-3011. MR 2407061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rafa Espínola. A new approach to relatively nonexpansive mappings. Proc. Amer. Math. Soc. 136 (2008) 1987-1995. MR 2383505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yicheng Liu and Zhixiang Li. Krasnoselskii type fixed point theorems and applications. Proc. Amer. Math. Soc. 136 (2008) 1213-1220. MR 2367095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jacek Jachymski. The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008) 1359-1373. MR 2367109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marcin Borkowski and Dariusz Bugajewski. On fixed point theorems of Leray--Schauder type. Proc. Amer. Math. Soc. 136 (2008) 973-980. MR 2361871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. Shahzad and H. Zegeye. Strong convergence results for nonself multimaps in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 539-548. MR 2358494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 293 found      Go to page: 1 2 3 4 > >>